MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Model Number 82-6631
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The microsensor was not returned for evaluation; however, pictures were provided and evaluated: it was not possible to investigate the complaint as the device has been discarded.Therefore, with the pictures provided, we can confirm that the device was damaged, and has shell peeled off.The possible root cause of the damage observed on the pictures could be probably due to a mishandling, as noted in the ifu of the product the device 826631 must be used with care to avoid any damage.
 
Event or Problem Description
A physician reported that after unpacking the microsensor, it was found that shell was peeled off but it could be zeroed normally and could show normal reading.The microsensor was implanted to the patient and was monitored during the procedure.However, after the monitoring the microsensor was discarded.There were no delays and no adverse consequences to the patient.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key12104951
Report Number3013886523-2021-00276
Device Sequence Number4601314
Product Code GWM
UDI-Device Identifier20886704042317
UDI-Public(01)20886704042317(17)241130(10)4318456
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number82-6631
Device Catalogue Number826631
Device Lot Number4318456
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1